# SDR DALA2022061704234

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Excess Play
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 EXCESSIVE PLAY IN PASSENGER CREW DOOR 842 UPPER AND LOWER CONNECTION LINKS. CORRECTIVE ACTION: REPLACED LINKS. OK FOR SERVICE. (2280530)
